# SDR 97ZZZX2462

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Blade Assy
- Part number: 900R2442012103
- Condition: Defective
- Location: Notar Fan
- Part time: 183 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN ASSEMBLY, NOTAR (R).  WHILE PERFORMING FAN HUB WEIGHT CHANGE, FOUND SEVERAL FAN BLADES WITH SIDEWALL DEFECT OR PROTRUSION.  ALSO, FOUND THE FAN DIVERTER PLATE BELLCRANK HAD ELONGATED HOLES.  INNER BELLCRANK WAS LOOSE.
